NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION

Bobkov SG, Chistyakov G, Götze F (2020)
ANNALS OF PROBABILITY 48(3): 1202-1219.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Under correlation-type conditions, we derive an upper bound of order (log n)/n for the average Kolmogorov distance between the distributions of weighted sums of dependent summands and the normal law. The result is based on improved concentration inequalities on high-dimensional Euclidean spheres. Applications are illustrated on the example of log-concave probability measures.
Stichworte
Sudakov's typical distributions; normal approximation
Erscheinungsjahr
2020
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
48
Ausgabe
3
Seite(n)
1202-1219
ISSN
0091-1798
Page URI
https://pub.uni-bielefeld.de/record/2944785

Zitieren

Bobkov SG, Chistyakov G, Götze F. NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION. ANNALS OF PROBABILITY. 2020;48(3):1202-1219.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2020). NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION. ANNALS OF PROBABILITY, 48(3), 1202-1219. doi:10.1214/19-AOP1388
Bobkov, S. G., Chistyakov, G., and Götze, F. (2020). NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION. ANNALS OF PROBABILITY 48, 1202-1219.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2020. NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION. ANNALS OF PROBABILITY, 48(3), p 1202-1219.
S.G. Bobkov, G. Chistyakov, and F. Götze, “NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION”, ANNALS OF PROBABILITY, vol. 48, 2020, pp. 1202-1219.
Bobkov, S.G., Chistyakov, G., Götze, F.: NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION. ANNALS OF PROBABILITY. 48, 1202-1219 (2020).
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. “NORMAL APPROXIMATION FOR WEIGHTED SUMS UNDER A SECOND-ORDER CORRELATION CONDITION”. ANNALS OF PROBABILITY 48.3 (2020): 1202-1219.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar